MAUDE Adverse Event Report: ARTHREX, INC. 2.6 DL KNOTLESS FIBERTAK; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. 2.6 DL KNOTLESS FIBERTAK; NON-DEGRADABLE FIXATN FASTENER
Model Number 2.6 DL KNOTLESS FIBERTAK
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 03/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 4/2/2025, a sales representative reported via phone that an ar-3642sp knotless 2.6 fibertak had an issue during a rotator cuff repair procedure on (b)(6) 2025.When the surgeon shuttled the two sutures through the anchor, the shuttle suture could not be looped through and ripped apart inside the patient.The sutures were cut and removed, and the anchor remained in one piece inside the patient.Nothing else broke inside the patient, and there was no harm.Another ar-3642sp knotless 2.6 fibertak with the same lot number was used to complete the procedure successfully.There was a 1-minute case delay, and no additional anesthesia was administered.This occurred during use with no reported patient harm.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 the complaint device was not received for evaluation.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude the most likely cause.The most likely cause for the reported failure can be attributed to user error of the device due to excessive force used during suture passing/tightening /tensioning.The complaint allegation could not be confirmed, as the device was not received for evaluation, and no evidence of the reported failure was provided.

Brand Name
2.6 DL KNOTLESS FIBERTAK
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21865740
Report Number1220246-2025-01567
Device Sequence Number4719690
Product Code MBI
UDI-Device Identifier00888867426429
UDI-Public(01)00888867426429(11)240705(17)290630(10)15282999
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K230433
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2.6 DL KNOTLESS FIBERTAK
Device Catalogue NumberAR-3642SP
Device Lot Number15282999
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2025
Supplement Date Received by Manufacturer09/16/2025
Initial Report FDA Received Date04/18/2025
Supplement Report FDA Received Date09/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/05/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown